It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lyme Disease Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-17-2007, 09:10 AM   #1
Veteran
(female)
 
Join Date: Mar 2007
Location: new jersey
Posts: 426
3love HB User
Was told to stop antibiotic for 1 week........

Hi. Since starting antibiotic (cefuroxime..generic for ceftin) I started to have crushing bone pain, which I never had before.....I called my LLMD and asked if this was a side effect of the drug....turns out it's not. I was told to stop taking cefuroxime for a week and see what happens.....

Did you have any bone crushing pain when starting treatment? It's mainly in the long bones, like the arm and leg but I also do get the joint pains in my fingers. I really don't want to stop taking the drug if it is "helping" me.

Thanks,
J

 
Sponsors Lightbulb
   
Old 09-17-2007, 09:32 AM   #2
Veteran
(female)
 
Join Date: Mar 2007
Location: USA
Posts: 493
sarah92202 HB User
Re: Was told to stop antibiotic for 1 week........

Quote:
Originally Posted by 3love View Post
Hi. Since starting antibiotic (cefuroxime..generic for ceftin) I started to have crushing bone pain, which I never had before.....I called my LLMD and asked if this was a side effect of the drug....turns out it's not. I was told to stop taking cefuroxime for a week and see what happens.....

Did you have any bone crushing pain when starting treatment? It's mainly in the long bones, like the arm and leg but I also do get the joint pains in my fingers. I really don't want to stop taking the drug if it is "helping" me.

Thanks,
J
Sorry you are hurting!! I have terrible bone pain/nerve pain/ just plain PAIN!! in my left arm. this morning I told my son it felt like it was broken, it hurts so bad. I also have really bad hip pain, both sides. the arm pain I have had since before I started ABX's, but my LLMD said that it should get worse when I started ABX's and that was a good sign that the ABX's were working, when It didn't get worse he added minocycline to my Biaxin & plaquenil, and told me to let him know if the pain got worse. This was a sign that he was looking for to show him that the ABX's were working. right now, that I started the Malarone for Babesia my arm has been hurting so much more, without me doing anything more strenuous. I haven't even went grocery shopping, which usually makes it hurt worse. I hope that this will help you some. things are suppose to get worse, that's how we know it's working. Maybe he should switch you to Doxy or Zithro. In my non-professional opinion these are better ABX's for Lyme anyway. Sarah

 
Sponsors Lightbulb
   
Old 09-17-2007, 09:48 AM   #3
Veteran
(female)
 
Join Date: Mar 2007
Location: new jersey
Posts: 426
3love HB User
Re: Was told to stop antibiotic for 1 week........

Sarah, thanks for the reply. I dont' want to stop treatment yet. This is day 17for me. I know I read that with treatment you can get new ones. Maybe this bone pain is a result of that? If it is working, I don't want to stop! When the bone pain hits, it feels like someone is actaully smashing my bone....talk about pain. It also feels very achy. I think I'll stay on it for a few more days and see what happens!

Later,
J

 
Old 09-17-2007, 10:47 AM   #4
Veteran
(female)
 
Join Date: Mar 2007
Location: MA,USA
Posts: 422
zandvoort HB User
Re: Was told to stop antibiotic for 1 week........

J- I know how you feel. I had the same situation. Did not want to stop if it was helping me but I trusted that the doc knew what he was talking about when they asked me to stop. I am now on meds that are making me feel better than I did on the other ones. Not what I expected and am not sure whether to be happy or not.

 
Old 09-17-2007, 03:17 PM   #5
Veteran
(female)
 
Join Date: Mar 2007
Location: new jersey
Posts: 426
3love HB User
Re: Was told to stop antibiotic for 1 week........

Zandvoort, I'm sorry, did you say you felt better on the previous antibiotic? How so? Do you feel any different on this new one?

Later,
J

 
Old 09-19-2007, 02:22 PM   #6
Veteran
(female)
 
Join Date: Mar 2007
Location: MA,USA
Posts: 422
zandvoort HB User
Re: Was told to stop antibiotic for 1 week........

I felt worse on the previous antibiotic which made me feel like it was doing something. The current antibiotic feels absolutely like I am taking nothing. some days have been better but overall, no change.

Last edited by zandvoort; 09-19-2007 at 02:55 PM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Help! Night time cough that I can't stop. TEdds83 Colds & Flu 3 10-30-2008 10:51 PM
Natural healing -Want to stop taking antibiotics, specifically cefdinir, can i do it? happy29 Allergies 3 05-09-2008 01:33 PM
Stopped antibiotic...Now Sugar = Pimples??? Sue21 Acne 8 03-02-2007 12:28 PM
please give me hope that the itching will stop! BB (OH) Allergies 4 12-04-2006 11:19 AM
Wanting to stop all treatment... cindyx4 Lyme Disease 8 08-23-2006 06:10 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:36 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!